# SDR SWI2024F00537

- Difficulty date: May 3, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT FLOOR BEAM AT LBL12  FWD OF FS 280 CRACKED     (C-CHECK RO 6/19/2024)    REPAIRED CRACK IN CENTER COCKPIT FLOOR BEAM AT LBL12 FWD OF FS 280 REF: CRJ700 SRM 53-11-43-201-003-A01. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
